Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Would this be risky??

Recommended Posts

So im almost done my 4th month of accutane and for the past 3 weeks or so Ive gotten only probably about 3 pimples. My skin is looking so clear but I do have some red marks, nothing to substantial though. The bad stages are behind me, my confidence level has boosted significantly.

I plan to go away in 3 weeks with friends for my reading week, and would definately like to partake in some drinking. Since being on tane ive drank only twice and did not encounter anything abnormal. Would it be risky to have a some drinks these couple days im away?? Since my complexion has improved greatly and this stuff has finally gone into effect im just afraid of the medicines effectiveness maybe being effected...or does alcohol consumption not effect the medicine in this way??

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×